My boyfriend with whom I'm having problems with continually confronts my brother saying that this medication I am taking is causing me to be emotionless, when in fact it is his drinking and pot use that is interfering. He gets very nasty and often calls me obscenities and does other things to humiliate me. for example lifting up my skirt in public-recently. Then he gets extremely angry because I do not want to have sex with him EVERY night!!! He has become obsessive with me always thinking I want someone else because we do not get along. We have three children together and I cannot take it any more. my brother told me not to tell my boyfriend that he had this discussion with him that I am emotionless because of my meds. I am also taking 200mg Zoloft daily for chronic depression. My boyfriend is quick to place blame on me using the hydocododone convinced that I am emotionless. Can you please give me information on this matter? Thank-you, Dawn